# SDR GTIA030899

- Difficulty date: November 11, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N827NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29985103
- Part serial: 0922
- Condition: Torn
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - L2 DOOR ESCAPE SLIDE HAS RIP ALONG GIRT BAR HOLDER.  REMOVED AND REPLACED L2 EVACUATION DOOR SLIDE.  (M)
